# SDR USAA2013103000004

- Difficulty date: October 29, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N602AW
- Make and model: Airbus A320-232
- Aircraft serial: 565
- Aircraft time: 54,612 hours, 21,610 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SEAT 9D FLOOR LIGHT DANGLING.  MX SECURED SEAT MOUNTED EXIT LIGHT BRACKET ON SEAT 9D.  OPS CHECKED GOOD IAW CMM 25-27-35.
